# SDR IPXA2023062393501

- Difficulty date: June 8, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Part serial: NA
- Condition: Broken
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CMAIN DECK CARGO FLOOR SEAT ADAPTER AT FR 34 L/H BETWEEN Y1959 AND Y2462 BROKEN.REMOVED AND REPLACED IAW SRM 51-40-21.
